# SDR MYWA100095

- Difficulty date: August 18, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 27,127 hours, 9,602 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 4735975
- Part serial: 1117
- Condition: No Test
- Location: Cargo Bay
- Part time: 2,047 hours, 900 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM: AFT CARGO B LOOP WOULD NOT TEST.
